oru.sePublications
Change search
Link to record
Permanent link

Direct link
BETA
Schellwat, Holger
Publications (8 of 8) Show all publications
Schellwat, H. (2017). A Gentle Introduction to a Beautiful Theorem of Molien.
Open this publication in new window or tab >>A Gentle Introduction to a Beautiful Theorem of Molien
2017 (English)Report (Other (popular science, discussion, etc.))
Abstract [en]

The purpose of this note is to give an accessible proof of Moliens Theorem in Invariant Theory, in the language of today's Linear Algebra and Group Theory, in order to prevent this beautiful theorem from being forgotten.

Publisher
p. 18
National Category
Discrete Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:oru:diva-54811 (URN)
Available from: 2017-01-18 Created: 2017-01-18 Last updated: 2018-07-30Bibliographically approved
Schellwat, H. (2016). Mutual benefits from combining ethnomusicology with ethnomathematics. In: Antenor Ferreira Corrêa (Ed.), Music in an intercultural perspective: (pp. 119-122). Brasília: Strong Edições
Open this publication in new window or tab >>Mutual benefits from combining ethnomusicology with ethnomathematics
2016 (English)In: Music in an intercultural perspective / [ed] Antenor Ferreira Corrêa, Brasília: Strong Edições , 2016, p. 119-122Chapter in book (Other academic)
Place, publisher, year, edition, pages
Brasília: Strong Edições, 2016
Keywords
Ethnomusicology
National Category
Musicology
Research subject
Musicology
Identifiers
urn:nbn:se:oru:diva-57853 (URN)978-85-67784-01-4 (ISBN)
Available from: 2017-05-29 Created: 2017-05-29 Last updated: 2017-10-18Bibliographically approved
Schellwat, H. (2001). A simple slide rule for finite fields. The American mathematical monthly, 108(4), 358-360
Open this publication in new window or tab >>A simple slide rule for finite fields
2001 (Swedish)In: The American mathematical monthly, ISSN 0002-9890, E-ISSN 1930-0972, Vol. 108, no 4, p. 358-360Article in journal (Refereed) Published
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:oru:diva-4017 (URN)
Note
Notes.Available from: 2007-06-11 Created: 2007-06-11 Last updated: 2017-12-14Bibliographically approved
Bierbrauer, J. & Schellwat, H. (2001). Weakly biased arrays, almost independent arrays and error-correcting codes. In: Alexander Barg, Simon Litsyn (Ed.), Codes and association schemes. Paper presented at DIMACS Workshop Codes and Association Schemes, November 9-12, 1999, DIMACS Center (pp. 33-46). Providence, R.I.: American Mathematical Society
Open this publication in new window or tab >>Weakly biased arrays, almost independent arrays and error-correcting codes
2001 (English)In: Codes and association schemes / [ed] Alexander Barg, Simon Litsyn, Providence, R.I.: American Mathematical Society , 2001, p. 33-46Conference paper, Published paper (Other academic)
Place, publisher, year, edition, pages
Providence, R.I.: American Mathematical Society, 2001
Series
DIMACS series in discrete mathematics and theoretical computer science, ISSN 1052-1798 ; 56
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:oru:diva-3995 (URN)0-8218-2074-5 (ISBN)
Conference
DIMACS Workshop Codes and Association Schemes, November 9-12, 1999, DIMACS Center
Available from: 2007-06-11 Created: 2007-06-11 Last updated: 2017-10-18Bibliographically approved
Bierbrauer, J. & Schellwat, H. (2000). Almost independent and weakly biased arrays: efficient constructions and cryptologic applications. In: Mihir Bellare (Ed.), Advances in cryptology: CRYPTO 2000. Paper presented at 20th Annual International Cryptology Conference Santa Barbara, California, USA, August 20–24, 2000 (pp. 533-543). Springer Berlin/Heidelberg
Open this publication in new window or tab >>Almost independent and weakly biased arrays: efficient constructions and cryptologic applications
2000 (English)In: Advances in cryptology: CRYPTO 2000 / [ed] Mihir Bellare, Springer Berlin/Heidelberg, 2000, p. 533-543Conference paper, Published paper (Other academic)
Place, publisher, year, edition, pages
Springer Berlin/Heidelberg, 2000
Series
Lecture notes in computer science, ISSN 0302-9743 ; 1880
National Category
Discrete Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:oru:diva-4006 (URN)10.1007/3-540-44598-6_33 (DOI)3-540-67907-3 (ISBN)
Conference
20th Annual International Cryptology Conference Santa Barbara, California, USA, August 20–24, 2000
Available from: 2007-06-11 Created: 2007-06-11 Last updated: 2017-10-18Bibliographically approved
Wide, P. & Schellwat, H. (1997). Implementation of a Genetic Algorithm for Routing an Autonomous Robot. Robotica (Cambridge. Print), 15(2), 207-211
Open this publication in new window or tab >>Implementation of a Genetic Algorithm for Routing an Autonomous Robot
1997 (English)In: Robotica (Cambridge. Print), ISSN 0263-5747, E-ISSN 1469-8668, Vol. 15, no 2, p. 207-211Article in journal (Refereed) Published
Abstract [en]

A practical implementation of a genetic algorithm for routing a real autonomous robot through a changing environment is described. Moving around in a production plant the robot collects information about its environment and stores it in a temporal map, which is virtually a square grid, taking account of changing obstacles. The evolutional optimizer continuously searches for short paths in this map using string representations of paths as chromosomes. The main features of the implementation include physical realization, random walk exploration, temporal mapping, and dedicated genetic operators.

National Category
Natural Sciences
Research subject
Computer and Systems Science; Mathematics
Identifiers
urn:nbn:se:oru:diva-3985 (URN)10.1017/S0263574797000222 (DOI)
Available from: 2007-06-11 Created: 2007-06-11 Last updated: 2017-12-14Bibliographically approved
Schellwat, H. (1995). Induced Cayley graphs and double covers. Linear and multilinear algebra, 39(1-2), 161-164
Open this publication in new window or tab >>Induced Cayley graphs and double covers
1995 (English)In: Linear and multilinear algebra, ISSN 0308-1087, E-ISSN 1563-5139, Vol. 39, no 1-2, p. 161-164Article in journal (Refereed) Published
National Category
Discrete Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:oru:diva-3974 (URN)
Available from: 2007-06-11 Created: 2007-06-11 Last updated: 2017-12-14Bibliographically approved
Schellwat, H. (1993). Highly expanding graphs obtained from dihedral groups. In: Joel Friedman (Ed.), Expanding graphs: proceedings of a DIMACS workshop, May 11-14, 1992 (pp. 117-124). Providence, RI: American Mathematical Society (AMS)
Open this publication in new window or tab >>Highly expanding graphs obtained from dihedral groups
1993 (English)In: Expanding graphs: proceedings of a DIMACS workshop, May 11-14, 1992 / [ed] Joel Friedman, Providence, RI: American Mathematical Society (AMS), 1993, p. 117-124Chapter in book (Other academic)
Place, publisher, year, edition, pages
Providence, RI: American Mathematical Society (AMS), 1993
Series
DIMACS series in discrete mathematics and theoretical computer science, ISSN 1052-1798 ; 10
National Category
Discrete Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:oru:diva-54810 (URN)0821866028 (ISBN)
Available from: 2017-01-18 Created: 2017-01-18 Last updated: 2017-10-18Bibliographically approved
Organisations

Search in DiVA

Show all publications